Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||A geometric realisation of tempered representations restricted to maximal compact subgroups|
|Citation:||Mathematische Annalen, 2020; 378(1-2):97-152|
|Peter Hochs, Yanli Song and Shilin Yu|
|Abstract:||Let G be a connected, linear, real reductive Lie group with compact centre. Let K<G be maximal compact. For a tempered representation π of G, we realise the restriction π|K as the K-equivariant index of a Dirac operator on a homogeneous space of the form G/H, for a Cartan subgroup H<G. (The result in fact applies to every standard representation.) Such a space can be identified with a coadjoint orbit of G, so that we obtain an explicit version of Kirillov’s orbit method for π|K. In a companion paper, we use this realisation of π|K to give a geometric expression for the multiplicities of the K-types of π, in the spirit of the quantisation commutes with reduction principle. This generalises work by Paradan for the discrete series to arbitrary tempered representations.|
|Description:||Published: 16 May 2020|
|Rights:||© Springer-Verlag GmbH Germany, part of Springer Nature 2020|
|Appears in Collections:||Mathematical Sciences publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.